By Anonymous - 30/09/2010 13:25 - United States

Spicy
Today, I was given new meds, and apparently my body doesn't understand the difference between "may cause stomach upset" and "you will crap yourself as you have an orgasm while having sex with your boyfriend." FML
I agree, your life sucks 51 119
You deserved it 5 475

Same thing different taste

Top comments

its_tuesday 6

wow...that would be absolutely horrifying lol.

RedPillSucks 31

Comments

its_tuesday 6

wow...that would be absolutely horrifying lol.

I can't decide whether or not it's more of an FML for OP or her boyfriend. Good luck healing your oral piercings, #1!

WallyTheWombat 0

I don't know what I would do if my gf did that. You didn't feel it coming? Did you try to be slick and be all, "I thought you wanted to try something new!"?

omg wow I'm Lmao!! that sucks but it's so funny

lmfao ikr the image of it is disturbing -_-

Hopefully he didn't think it was kinky. :|

129...was that last part on purpose or did it just happen to accidentally come out (see what I did there?)

stephanie0613 0

That is totally and completely disgusting, I don't know what i'd do if that ever happened to me.

lionandthelamb61 9

Haha, I wonder what the medication is for. Like thicker eyelash growth, or headaches? Seems as though the symptoms are always worse than the problem. I don't know what illness I would trade for uncontrolably ******** myself.

sheribb 5

#1 I ******* love your piercings!!! I really want to get them myself

kapithicus 0

the same thing happened with me and my gf but instead of meds it was spring break and we both had way too much to drink. I had to get a new matress

_imipurpleninja_ 0

lmao she was saying adorable maybe cuz he's little looking kinda like how people say babies are cute or like little kids? idk just a thought.

I would be mortified. I don't even think about sex when I'm sick.. lol

It might have been for a condition she permentantly has, such as for an allergy. Just saying. And hopefully your boyfriend understood that it's the meds, and not just something you do, OP.

ducttapewallet 7

You could be right, but if there was even an extremely remote chance of THAT kind of side effect happening with ALLERGY medicine, then there are other options. That don't make you shit yourself. Just sayin'.

The OP said it was a new medication that only "may cause stomach upset", the OP just reacted very badly to it, so chances are that she didn't keep it as her medication - especially if it is for something long-term. Also, the reason I suggested an allergy was that I was trying to point out that the meds the OP were taking weren't necessarily because she had flu or something short-term.

toaster468 0

imagine if it plopped on his face LOLOLOLOLOLOLOLOL xD

toaster468 0

imagine if it plopped on his face LOLOLOLOLOLOLOLOL xD

kmknotek 0

or how bout we totally dont imagine it so we all dont puke???

badluckalex 23

who doesn't love a tossed salad? bacon bits anyone?

pwincessa23 1

WTF! u look just like my friend.

The third of her face that isn't covered in smoke looks like your friend?

Oh wow. Not many things are more embarassing then crapping yourself infront of someone, or whilst getting intimate :( I feel for you OP.

I hate it when people say whilst...or arse